Reply To: Spiro

#90966
Jamie Harris
SILVER

DVT (deep vein thrombosis) is also commonly called a blood clot in a deep vein and is a real problem that can have a number of risk factors, estrogen use being one of them.  I have several of those risk factors, one being age and another being sedentary lifestyle. I do not have a sedentary life but with work I would stay in a driving position for 7-8 hours a day. I also had varicose veins which was a hereditary issue.

After 3 months on 8mg/day of estradiol pills I had a DVT. The danger of that in a deep vein is that it leads back to the right side of the heart and then to the lungs. In the lungs it can cause a pulmonary embolism with symptoms of shortness of breath and possibly death. My does was reduced to 4mg/day and was changed over to patches which are generally considered safer. Patches provide a continuous supply of estrogen and are considered safer since they do not have peaks like pills would.

©2021 Transgender Heaven | Privacy | Terms of Service | Contact Vanessa | Affiliate

Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Transgender Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account

If you don't see the captcha above please disable ad and tracking blockers and reload the page.